On the number of arrangements of pseudolines

Stefan Felsner
Discrete & Computational Geometry 18(3):257–267, Oct 1997
Proc. 12th Symp. Computational Geometry, ACM, May 1996, pp. 30–37
Preprintreihe des Fachbereichs Mathematik, Serie B, Freie Univ. Berlin, Inst. für Informatik, 1995
http://www.inf.fu-berlin.de/~felsner/numarr.ps.gz
http://www.inf.fu-berlin.de/inst/pubs/tr-b-95-20.abstract.html

Cites:

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!